MathSciNet Relay Station
MathSciNet bibliographic data
MR663893 (83i:53064) 53C20 (53C99)
Rosenberg, Steven Gauss-Bonnet theorems for noncompact surfaces. Proc. Amer. Math. Soc. 86 (1982), no. 1, 184–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement